# SDR UALA2011060302719

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 47,565 hours, 18,824 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - PAX SEAT ROW 2R O2 COMPT DOOR DID NOT OPEN DURING DROP TEST.  FROM W-U S8125M.  ADJUSTED CONTAINER DOOR.  DOOR OPS GOOD.
